MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 7MM X 33CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 7MM X 33CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180733
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.Product code: krd/hcg.Physical manufacturer: (b)(4).Initial reporter: the name of the initial reporter is unknown.The manufacturer representative was provided as the initial reporter name.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by an affiliate, during a coil embolization of an aneurysm (unknown site), in order to position a deltafill18 coil (dlf180733, s13156) the physician was placing the coil in and out from the aneurysm, but the coil became unraveled when the coil was out.The user managed to complete the embolism with the coil.The procedure was successfully completed without further issues or delay.There was no patient injury or complications reported.The product is not available for the investigation.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the instructions for use (ifu) and constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The patient¿s vessel was not torturous and not calcified.The (b)(4) was also used in this procedure.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Addendum (b)(6) 2018): additional information received indicated that there was no resistance at any time during advancement of the coil through the mc.There was no coil entanglement with previously placed coils suspected to contribute to the event.Complaint conclusion: as reported by an affiliate, during a coil embolization of an aneurysm (unknown site), in order to position a deltafill18 coil (dlf180733, s13156) the physician was placing the coil in and out from the aneurysm, but the coil became unraveled when the coil was out.The user managed to complete the embolism with the coil.The procedure was successfully completed without further issues or delay.There was no patient injury or complications reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the instructions for use (ifu) and constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The patient¿s vessel was not torturous and not calcified.The dcb2000500 was also used in this procedure.Additional information received indicated that there was no resistance at any time during advancement of the coil through the mc.There was no coil entanglement with previously placed coils suspected to contribute to the event.No further information is available.The deltafill18(dlf180733/ s13156 product was not returned for investigation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAFILL18 7MM X 33CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key7293285
Report Number3008114965-2018-00538
Device Sequence Number13672374
Product Code KRD
UDI-Device Identifier10886704076940
UDI-Public10886704076940
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberDLF180733
Device Lot NumberS13156
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1